# SDR CALA2013112693277

- Difficulty date: November 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 51,884 hours, 20,755 cycles
- Engine: Iae V2522A5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 CTR FUEL PUMP LEAKING.  REMOVED NR 1 CTR FUEL PUMP REPLACE O-RING SEALS & PUMP, LEAK CHECKED GOOD IAW MM.
